American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] J. B. Wilker. Space curves that point almost everywhere . Trans. Amer. Math. Soc. 250 (1979) 263-274. MR 530055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Benjamin Halpern. An inequality for double tangents . Proc. Amer. Math. Soc. 76 (1979) 133-139. MR 534404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] E. P. Lane. The moving trihedron . Trans. Amer. Math. Soc. 36 (1934) 696-710. MR 1501761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] W. C. Graustein. Parallelism and equidistance in classical differential geometry . Trans. Amer. Math. Soc. 34 (1932) 557-593. MR 1501651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] E. H. Cutler. On the curvatures of a curve in Riemann space . Trans. Amer. Math. Soc. 33 (1931) 832-838. MR 1501619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Arthur Ranum. Errata: ``The singular points of analytic space-curves'' [Trans.\ Amer.\ Math.\ Soc. {\bf 31} (1929), no. 1, 145--163; 1501473] . Trans. Amer. Math. Soc. 31 (1929) 931. MR 1500506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Arthur Ranum. The singular points of analytic space-curves . Trans. Amer. Math. Soc. 31 (1929) 145-163. MR 1501473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] C. E. Weatherburn. On curvilinear congruences . Trans. Amer. Math. Soc. 31 (1929) 117-132. MR 1501471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. M. Mathews. Cubic curves and desmic surfaces. II . Trans. Amer. Math. Soc. 30 (1928) 19-23. MR 1501418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Philip Franklin. Osculating curves and surfaces . Trans. Amer. Math. Soc. 28 (1926) 400-416. MR 1501353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Jesse Douglas. Normal congruences and quadruply infinite systems of curves in space . Trans. Amer. Math. Soc. 26 (1924) 68-100. MR 1501265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] O. D. Kellogg. Some properties of spherical curves, with applications to the gyroscope . Trans. Amer. Math. Soc. 25 (1923) 501-524. MR 1501257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Mary F. Curtis. Curves invariant under point-transformations of special type . Trans. Amer. Math. Soc. 23 (1922) 151-172. MR 1501195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Jesse Douglas. On certain two-point properties of general families of curves . Trans. Amer. Math. Soc. 22 (1921) 289-310. MR 1501175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] James Byrnie Shaw. On triply orthogonal congruences . Trans. Amer. Math. Soc. 21 (1920) 391-408. MR 1501152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] G. M. Green. Nets of space curves . Trans. Amer. Math. Soc. 21 (1920) 207-236. MR 1501141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] E. J. Wilczynski. A set of properties characteristic of a class of congruences connected with the theory of functions . Trans. Amer. Math. Soc. 21 (1920) 409-445. MR 1501153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Luther Pfahler Eisenhart. Transformations of applicable conjugate nets of curves on surfaces . Trans. Amer. Math. Soc. 19 (1918) 167-185. MR 1501096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Luther Pfahler Eisenhart. Transformations $T$ of conjugate systems of curves on a surface . Trans. Amer. Math. Soc. 18 (1917) 97-124. MR 1501064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Percey F. Smith. A theorem for space analogous to Ces\`aro's theorem for plane isogonal systems . Trans. Amer. Math. Soc. 18 (1917) 522-540. MR 1501083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Chas. T. Sullivan. Scroll directrix curves . Trans. Amer. Math. Soc. 16 (1915) 199-214. MR 1501009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] David F. Barrow. Oriented circles in space . Trans. Amer. Math. Soc. 16 (1915) 235-258. MR 1501011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] E. J. Wilczynski. The general theory of congruences . Trans. Amer. Math. Soc. 16 (1915) 311-327. MR 1501014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Gabriel M. Green. One-parameter families of curves in the plane . Trans. Amer. Math. Soc. 15 (1914) 277-290. MR 1500980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] J. L. Coolidge. Congruences and complexes of circles . Trans. Amer. Math. Soc. 15 (1914) 107-134. MR 1500968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Joseph Lipke. Natural families of curves in a general curved space of $n$-dimensions . Trans. Amer. Math. Soc. 13 (1912) 77-95. MR 1500907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] E. Study. Die nat\"urlichen Gleichungen der analytischen Curven im Euklidischen Raume . Trans. Amer. Math. Soc. 11 (1910) 249-279. MR 1500862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Percey F. Smith. On osculating element-bands associated with loci of surface-elements . Trans. Amer. Math. Soc. 11 (1910) 301-324. MR 1500865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Edward Kasner. The theorem of Thomson and Tait and natural families of trajectories . Trans. Amer. Math. Soc. 11 (1910) 121-140. MR 1500857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Eduard Study. Zur Differentialgeometrie der analytischen Curven . Trans. Amer. Math. Soc. 10 (1909) 1-49. MR 1500824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4